MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CLEO® 90 INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CLEO® 90 INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7232-24
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer has not returned the device to the manufacturer for device evaluation.If the device becomes available and is returned and evaluated, the manufacturer will file a follow-up report detailing the results of the evaluation.
 
Event or Problem Description
It was reported that during use of a cleo® 90 infusion set, the patient's pump alarmed "infusion is blocked".The tubing was checked and was "fine", the issue was with the site.The patient's blood glucose levels were around 400 mg/dl at the time of the event.To address the high blood glucose levels, the patient administered manual injections.No permanent injury was reported.See mfr: 3012307300-2017-01330, 3012307300-2017-01332, 3012307300-2017-01333, 3012307300-2017-01334, 3012307300-2017-01335, 3012307300-2017-01336, and 3012307300-2017-01337.

Brand Name
CLEO® 90 INFUSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key6648262
Report Number3012307300-2017-01331
Device Sequence Number926248
Product Code FPA
UDI-Device Identifier10610586028410
UDI-Public10610586028410
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2021
Device Catalogue Number21-7232-24
Device Lot Number76X069
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2017
Initial Report FDA Received Date06/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;